JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
The Pure and Applied Mathematics
Journal homepage(new window)
Journal Basic Information
pISSN :
1226-0657 
eISSN :
2287-6081 
Journal DOI :
10.7468/jksmeb 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • ON THE -DERIVED SET
  • Goo, Yoon-Hoe ; Ry, Dae-Hee ;
  • The Pure and Applied Mathematics, volume 6, issue 1, 1999, Pages 13~16
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)